Alert archive / Alabama / Special Weather Statements in 2023

Special Weather Statement, NWS Birmingham, AL

July 2, 2023Tuscaloosa County, Alabama

NWS Birmingham, AL issued this special weather statement at Jul 2, 2023, 2:21 PM CDT for Tuscaloosa County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2023, 2:21 PM CDT (19:21 UTC)
Expired
Jul 2, 2023, 3:00 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Hail
0.75 in
Wind
50

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 44 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

680 
WWUS84 KBMX 021921
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
221 PM CDT Sun Jul 2 2023
 
ALZ023-022000-
Tuscaloosa AL-
221 PM CDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southeastern
Tuscaloosa County through 300 PM CDT...

At 221 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coaling, or 8 miles east of Holt, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Brookwood, Coaling, Vance, Mercedes Benz Of Alabama, Lake Wildwood,
Abernant, North Bibb, East Brookwood, Camp Horne B.S.A., I 20 Rest
Area Near Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.

&&

LAT...LON 3322 8742 3336 8720 3334 8720 3334 8718
      3332 8718 3332 8716 3324 8714 3323 8715
      3319 8720 3315 8720 3312 8738
TIME...MOT...LOC 1921Z 252DEG 9KT 3319 8734 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

56

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 2, 1:21 PM CDT, 1 hour earlier.

Area forecast discussion, Jul 2, 1:21 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Birmingham AL
121 PM CDT Sun Jul 2 2023

...New SHORT TERM...

.SHORT TERM...
(This evening through Monday)
Issued at 121 PM CDT SUN JUL 2 2023

Broad mid-level ridging has moved further east of the area while
an upper low was positioned over North-Central Illinois with
associated troughing further southwest over the Ozarks. Surface
high pressure is positioned to our east along the Central and
Southern Appalachians while a surface front extends from near
Chicago, IL southwest to near Little Rock, AR and west across the
Red River in the Central Plains.

RAP mesoanalysis depicts multiple shortwaves over the Mid-South
extending east to over the northern portion of the state. The area
is experiencing strong low-level instability with temperatures in
the 90s and dew points remaining in the 70s while mid-level
ridging was centered over South Georgia. Today's activity is not
associated with a convective complex, but is rather more scattered
in nature. However, we are experiencing higher than typical deep-
layer shear today with 0-6 km Bulk Shear values over 20 kts
generally near and north of the Interstate 20 corridor and even
higher amounts to our west per RAP mesoanalysis. Sufficient wind
shear will support storm organization and longer life cycles while
the strong instability and sufficient dry air aloft will favor
damaging wind and hail risk from the heavier activity today.

The wet microburst risk is high today with the better potential
across the northern and central counties. Most storms will produce
gusty winds with some damaging winds possible from the heavier
activity.

This afternoon.

A longwave trough advances further east toward the Lower
Mississippi River Valley today while mid-level ridging broadens
out further off to our east. Surface high pressure also becomes
positioned further east while a surface front moves into the
Western Ohio River Valley and extends southwest across the Mid
South and back west into the Central Plains. A series of
shortwaves aloft will move east over the northern portion of the
forecast area with sufficient wind shear for some organized strong
to severe storms.

Strong low-level instability will support scattered showers and
thunderstorm activity with highest activity across the northern
portion of the area through mid afternoon, followed by more
activity across the south as outflows from the north and west
propagate into the area along with expected sea breeze activity
pushing north through the afternoon hours. Some storms may be
severe with damaging winds and hail due to high wet microburst
potential in addition to higher wind shear than typical for this
time of year. High humidity coupled with hot temperatures will
continue to produce heat index values over 105 degrees with heat
stress remaining a concern this afternoon into the early evening.
Highs will range from the low 90s far east to the upper 90s south
and central. Winds will be from the west at 5-10 mph.

Tonight.

A longwave trough will move over the Lower and Middle Mississippi
River Valley Regions overnight while mid-level ridging persists
off the Southeast Atlantic Coast and over the Four Corners States
out west. Surface high pressure becomes positioned further
southeast over Southern Florida while a surface front decelerates
to our northwest over the Ohio River Valley extending southwest
into the Mid-South Region.

Continued scattered shower and thunderstorm activity will
gradually shift from northwest to southeast through the evening as
the sea breeze advances northward, fostering low-level
convergence across the south to maintain activity later in time. A
few strong to severe storms will remain possible with damaging
winds and hail, though this risk will decrease with time after
sunset. Lows will range from near 70 northeast to readings in the
mid 70s south and west. Winds will become more southerly overnight
with speeds from 3-6 mph.

Monday.

The flow pattern aloft becomes more zonal Monday though longwave
troughing persists just to our north and northwest. Ridging
remains positioned far to our east with another ridge remaining
over the Desert Southwest. Surface high pressure will remain far
southeast of us while the surface front will advance further south
and east, extending from the Eastern Ohio River Valley southwest
through the Mid-South Region.

Chances for showers and storms will be more focused to the north
and northwest through the morning hours, closer to the surface
front to our northwest, then activity is expected to expand toward
midday and into the afternoon hours across most of the forecast
area due to existing boundaries from ongoing current convection.
The overall weakness aloft with persistent strong low-level
instability will continue to support instances of strong to severe
storms from midday through early evening. Highs will range from
the low 90s far east to the mid 90s south. Winds will be from the
southwest at 6-12 mph.

05

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 336 AM CDT SUN JUL 2 2023

An active weather pattern will continue through the remainder of the
week.

Weak ridging in the lower levels persists across the Gulf States
with an upper level trough to our north. The frontal boundary
remains largely stationary to our north as well, providing at least
some initial focus for convection each afternoon. For Tuesday,
scattered to numerous thunderstorms are expected to develop, with
some becoming strong to severe. Overall, deep layer shear is
limited, so the main threat will be damaging winds with any
downbursts, but we can't rule out some hail with the stronger
storms.

Heat indices will reach into the 100-105 degree range Tuesday
afternoon, though the extent may be limited by the timing and
coverage of any thunderstorm activity.

The pattern doesn't change significantly through the end of the
week. There are hints that at least a couple of shortwaves could
swing through the upper level trough, leading to higher coverage of
thunderstorm activity, but timing of those shortwaves is highly
uncertain at this point. It's likely that we see at least scattered
to numerous thunderstorms each afternoon this week, with a few
strong storms possible each day.

25/Owen

&&

.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT SUN JUL 2 2023

Cumulus development will continue through the afternoon as
showers develop further across the northern half of the area with
thunderstorm activity increasing with time. Showers and storms are
expected to develop further south later this afternoon with a
potential focus being a northward advancing sea breeze from the
Gulf Coast. Expect scattered showers and storms to continue into
the evening with lingering activity expected across the northwest
and north-central as a weak front nears from the northwest.
Similar conditions are forecast Monday with scattered showers and
thunderstorms expected from late morning through the afternoon
hours.

05

&&

.FIRE WEATHER...

Hot and humid conditions through early next week, with afternoon
and evening thunderstorms expected each day. Heat indices will be
over 105 degrees today, then 100-105 through the early part of
next week.Generally light westerly to southwesterly winds will
persist through the next several days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     71  93  71  91 /  40  50  30  70
Anniston    72  91  73  91 /  40  50  30  70
Birmingham  74  94  74  92 /  40  50  30  60
Tuscaloosa  74  93  74  92 /  30  50  30  60
Calera      72  92  73  91 /  40  50  30  60
Auburn      73  91  74  89 /  50  50  20  50
Montgomery  74  95  74  93 /  50  50  20  50
Troy        74  95  73  95 /  50  50  20  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening for the following
counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-
Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-
Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-
Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St.
Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...05
LONG TERM....25
AVIATION...05
Hazardous weather outlook, Jul 2, 12:03 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1203 PM CDT Sun Jul 2 2023

ALZ011>015-017>050-032015-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1203 PM CDT Sun Jul 2 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening through 10pm. The main concern will be damaging winds and
hail.

Hot and humid conditions are expected again today with heat indices
of 105 to near 110 possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions are forecast to continue through midweek.
Heat index values during the afternoon are expected to reach or
exceed 105 degrees.

Severe storms are possible across all of Central Alabama during the
afternoon and evening hours on Monday and Tuesday. Threats include
damaging winds up to 60 mph and quarter size hail.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today, Monday, and Tuesday.

In the hours before

Local storm report, Jul 2, 1:43 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
143 PM CDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Hail             2 SSE McDowell Campgrou 33.98N 87.35W
07/02/2023  E0.75 inch       Walker             AL   Trained Spotter

&&

GMS
Special weather statement, Jul 2, 1:49 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 PM CDT Sun Jul 2 2023

ALZ039-021930-
Marengo AL-
149 PM CDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of northern Marengo
County through 230 PM CDT...

At 149 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Faunsdale to near Pennington. Movement was
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Demopolis, Linden, Uniontown, Jefferson, Myrtlewood, Faunsdale,
Dayton, Pin Hook, Chickasaw State Park and Old Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3253 8774 3252 8773 3248 8772 3248 8752
      3244 8752 3230 8767 3220 8800 3228 8802
      3231 8798 3230 8797 3230 8794 3228 8794
      3229 8793 3231 8793 3235 8797 3237 8804
      3239 8804
TIME...MOT...LOC 1849Z 241DEG 9KT 3247 8765 3227 8805

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jul 2, 2:00 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
200 PM CDT Sun Jul 2 2023

ALZ014-015-021930-
Walker AL-Winston AL-
200 PM CDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northeastern Walker
and southeastern Winston Counties through 230 PM CDT...

At 200 PM CDT, Doppler radar was tracking a strong thunderstorm near
Curry, or 8 miles south of Arley, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Curry, Smith Dam, Smith Lake, Bear Branch, Maple Branch, Raccoon
Branch, Powellville, Wilson Bend, Battle Branch, Duncan Bridge,
Little Dismal Creek and Devils Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and northwestern Alabama.

&&

LAT...LON 3399 8711 3399 8715 3398 8714 3397 8714
      3396 8711 3394 8710 3393 8709 3391 8708
      3389 8722 3401 8727 3405 8711
TIME...MOT...LOC 1900Z 261DEG 21KT 3398 8716

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Jul 2, 2:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
202 PM CDT Sun Jul 2 2023

ALZ013-021945-
Fayette AL-
202 PM CDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northeastern Fayette
County through 245 PM CDT...

At 202 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Glen Allen, or 10 miles southeast of Winfield, moving
east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fowlers Crossroads and Hubbertville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.

&&

LAT...LON 3390 8764 3388 8763 3387 8764 3387 8753
      3375 8753 3373 8777 3386 8778
TIME...MOT...LOC 1902Z 261DEG 15KT 3381 8770

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Jul 2, 2:17 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
217 PM CDT Sun Jul 2 2023

ALZ024-022000-
Jefferson AL-
217 PM CDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southern Jefferson
County through 300 PM CDT...

At 217 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Birmingham, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Fairfield, Fultondale, Pleasant Grove,
Tarrant, Midfield, Adamsville, Brighton, Lipscomb, Sylvan Springs,
Mulga, Maytown and North Johns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.

&&

LAT...LON 3347 8664 3347 8667 3345 8668 3345 8669
      3344 8670 3330 8712 3331 8713 3331 8716
      3332 8716 3332 8718 3334 8718 3334 8720
      3336 8720 3336 8721 3339 8723 3344 8728
      3365 8675
TIME...MOT...LOC 1917Z 252DEG 9KT 3348 8689

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

56
Special weather statement, Jul 2, 2:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
221 PM CDT Sun Jul 2 2023

ALZ023-022000-
Tuscaloosa AL-
221 PM CDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southeastern
Tuscaloosa County through 300 PM CDT...

At 221 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coaling, or 8 miles east of Holt, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brookwood, Coaling, Vance, Mercedes Benz Of Alabama, Lake Wildwood,
Abernant, North Bibb, East Brookwood, Camp Horne B.S.A., I 20 Rest
Area Near Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.

&&

LAT...LON 3322 8742 3336 8720 3334 8720 3334 8718
      3332 8718 3332 8716 3324 8714 3323 8715
      3319 8720 3315 8720 3312 8738
TIME...MOT...LOC 1921Z 252DEG 9KT 3319 8734

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:19 PM CDTSpecial Weather StatementBMXHale41 min
Jul 2, 12:26 PM CDTSpecial Weather StatementBMXJefferson34 min
Jul 2, 12:44 PM CDTSpecial Weather StatementBMXMarion46 min
Jul 2, 12:51 PM CDTSevere Thunderstorm WarningBMXMarion39 min
Jul 2, 1:26 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Jul 2, 1:28 PM CDTSpecial Weather StatementBMXFayette47 min
Jul 2, 1:32 PM CDTSpecial Weather StatementBMXSt. Clair43 min
Jul 2, 1:33 PM CDTSevere Thunderstorm WarningBMXTuscaloosa42 min
Jul 2, 1:37 PM CDTSevere Thunderstorm WarningBMXMarion, Winston24 min
Jul 2, 1:49 PM CDTSpecial Weather StatementBMXMarengo41 min
Jul 2, 1:49 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega56 min
Jul 2, 2:00 PM CDTSpecial Weather StatementBMXWalker30 min
Jul 2, 2:02 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 2, 2:13 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair47 min
Jul 2, 2:17 PM CDTSpecial Weather StatementBMXJefferson43 min
Jul 2, 2:20 PM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Talladega115 min
Jul 2, 2:39 PM CDTFlash Flood WarningBMXSt. Clair, Talladega3 hr
Jul 2, 2:44 PM CDTAreal Flood AdvisoryBMXEtowah115 min
Jul 2, 2:53 PM CDTSpecial Weather StatementBMXWalker52 min
Jul 2, 3:11 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby49 min
Jul 2, 3:14 PM CDTSpecial Weather StatementBMXCherokee31 min
Jul 2, 3:24 PM CDTSpecial Weather StatementBMXBlount36 min
Jul 2, 3:36 PM CDTSpecial Weather StatementBMXMarion39 min
Jul 2, 3:38 PM CDTSpecial Weather StatementBMXTalladega37 min
Jul 2, 3:40 PM CDTSpecial Weather StatementBMXPike50 min
Jul 2, 3:56 PM CDTSpecial Weather StatementBMXDallas, Marengo79 min
Jul 2, 3:56 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega64 min
Jul 2, 3:59 PM CDTSpecial Weather StatementBMXCleburne46 min
Jul 2, 4:02 PM CDTSpecial Weather StatementBMXWinston43 min
Jul 2, 4:06 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph54 min
Jul 2, 4:20 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike25 min
Jul 2, 4:25 PM CDTSpecial Weather StatementBMXCoosa50 min
Jul 2, 4:29 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega31 min
Jul 2, 4:31 PM CDTSevere Thunderstorm WarningBMXRandolph59 min
Jul 2, 4:35 PM CDTSpecial Weather StatementBMXShelby25 min
Jul 2, 4:47 PM CDTSpecial Weather StatementBMXCoosa43 min
Jul 2, 4:48 PM CDTSpecial Weather StatementBMXBullock57 min
Jul 2, 5:01 PM CDTSpecial Weather StatementBMXTallapoosa44 min
Jul 2, 5:08 PM CDTSpecial Weather StatementBMXSumter37 min
Jul 2, 5:34 PM CDTSpecial Weather StatementBMXElmore41 min
Jul 2, 5:39 PM CDTSpecial Weather StatementBMXWalker36 min
Jul 2, 5:42 PM CDTSpecial Weather StatementBMXSumter48 min
Jul 2, 5:44 PM CDTSpecial Weather StatementBMXLowndes, Montgomery61 min
Jul 2, 5:48 PM CDTSpecial Weather StatementBMXLee, Russell42 min
Jul 2, 6:14 PM CDTSevere Thunderstorm WarningBMXMontgomery46 min
Jul 2, 6:20 PM CDTSpecial Weather StatementBMXChilton40 min
Jul 2, 6:31 PM CDTSevere Thunderstorm WarningBMXElmore44 min
Jul 2, 6:46 PM CDTSpecial Weather StatementBMXLee44 min
Jul 2, 6:53 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Tallapoosa38 min
Jul 2, 6:56 PM CDTSpecial Weather StatementBMXTuscaloosa49 min
Jul 2, 6:57 PM CDTSpecial Weather StatementBMXSumter48 min

Nearby

Special Weather Statements in Alabama, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.